# SDR FDKA200604057

- Difficulty date: April 3, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,018 hours, 12,110 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145220
- Condition: Failed
- Location: Spoiler
- Part time: 11,230 hours, 10,586 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD DUE TO A BLEED LEAK/SPOILER FAIL MESSAGE.  MAINTENANCE REPLACED THE O-RINGS AND SPOILER CONTROL UNIT.
